Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 6, 2021Hampden County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 6, 2021, 3:06 PM EDT for Hampden County, Massachusetts. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 3:06 PM EDT (19:06 UTC)
Expired
Jul 6, 2021, 3:45 PM EDT
In force
39 min
Issued by
NWS Boston/Norton, MA

County Hampden County, MA

The radar

The Boston radar (KBOX), 124 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS81 KBOX 061906
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
306 PM EDT Tue Jul 6 2021
 
MAZ008>011-061945-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
306 PM EDT Tue Jul 6 2021

...STRONG THUNDERSTORM MOVING INTO GREATER SPRINGFIELD...

At 305 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southampton, or near Holyoke, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this 
storm. Cloud to ground lightning and torrential downpours can also 
be expected.

Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Northampton, West
Springfield, Ludlow, South Hadley, Easthampton, East Longmeadow,
Belchertown, Wilbraham, Palmer, Ware, Monson, Granby, Southampton,
Hadley, Hampden and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...and western Massachusetts.

LAT...LON 4216 7284 4233 7279 4227 7225 4203 7233
TIME...MOT...LOC 1905Z 284DEG 28KT 4223 7272 

$$

Loconto

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:06 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 6, 3:06 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
306 PM EDT Tue Jul 6 2021

.SYNOPSIS...
Hot and humid conditions continue into Wednesday, with scattered
afternoon and evening thunderstorms today and Wednesday. Some
of these storms may be strong to severe with damaging wind
gusts and torrential downpours. A cold front will stall south of
Southern New England Thursday and Friday with more showers and
thunderstorms, then Elsa or its remnants are expected to track
over or near southern New England sometime Thursday night into
Friday. Weather remains unsettled Saturday and Sunday, but a
washout is not expected.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest SPC mesoanalysis indicated robust potential instability
across southern New England, with CAPE values generally in
excess of 2000 J/kg aways from the more stable marine layer
across southeast MA. Effective bulk shear was limited, generally
less than 30 kt, but should be enough to provide some
organization to storms this afternoon. Will be closely
monitoring the potential for severe thunderstorms into this
evening. Expecting storms to diminish in intensity with sunset.

As previously noted, mid level drying should also help to limit
further convection overnight. Attention then turns to the
possibility of marine status. Just a subtle wind shift from the
west may be enough to prevent widespread stratus and fog away
from the immediate coast. Am more confident in stratus than
widespread fog with low visibility.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
A front is expected to stall just to our north Wednesday,
leaving our region on the warm side. Looking like another day of
showers and thunderstorms, a few of which could be strong to
severe. Not looking as robust a pattern as today, but it will
remain hot and humid. Will likely need another Heat Advisory for
Wednesday.

Like today, the lack of deep layer shear and steep mid level
lapse rates, likely precludes a high end/widespread severe
weather day. Precipitable water values of 1.5 to 2.0 inches
will once again introduce the threat for isolated flood threat
with any given storm.

This front is expected to slowly move south across our region
Wednesday night, bringing a brief end to the more tropical heat
and humidity. Risk for showers continues until this front passes
by.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Highlights

* Unsettled mid to late in the week as a cold front sags into
  southern New England on Thursday and Elsa slides through.
  Temperatures trending cooler than normal.

* Frontal boundary may be nearby or just south of the region through
  the weekend into early next week. Doesn't look like a washout, but
  there could be some showers/storms around. Temperatures becoming
  more seasonable.

Thursday...

Trough digs into the central Great Lakes by Thursday morning
and the central/eastern Great Lakes by late Thursday. During
this timeframe, the energy associated with Elsa lifts into the
Carolinas/Virginia. At the surface a cold front will slide into
and stall over/nearby southern New England.

Unsettled pattern continues with the front moving in. However,
given we are nearby the equatorward entrance region and a subtle
shortwave sliding into the eastern Great Lakes think that there
may be enough forcing for some activity to be around. Will have
PWATs around 1.5-1.75 inches overnight. Those PWATs increase to
around 2 inches by late Thursday as we begin tapping into the
moisture associated with Elsa. Any showers/storms that develop
will be capable of producing heavy downpours given we have warm
cloud layer depths between 3-4.5 km. Not anticipating organized
convection given the best deep layer shear is over northern New
England, but we do have a few hundred to 1500 J/kg of MUCAPE
available. Looks like the best shot for the heaviest QPF will be
across the higher terrain, which will be aided by upslope ahead
of an incoming low level jet. Leaned toward the WPC QPF in the
latest update.

Temperature wise will be cooler, though am not as confident here as
it will be largely dependent on where the frontal boundary sets up.
This is evident by EPS high spread between the interquartile range
(25th and 75th percentile) of 5-15 degrees for the 2m max
temperatures on Thursday. Given the uncertainty stuck with the NBM
guidance. This keeps readings in the 70s and low 80s.

Friday...

Trough across the central/eastern Great Lakes lifts into northern
New England by early Friday morning. The energy associated with Elsa
lifts into and through southern New England. Elsa may interact with
that frontal boundary previously mentioned as it moves through.

At this point in time am anticipating that the main impacts with
this system will be heavy rainfall. Will see PWATs of 1.5 to 2.25
inches depending on the exact track of Elsa with warm cloud layer
depths unsurprisingly between 4-4.5 km. Anticipate that there will
be tropical downpours as the system moves through. Some uncertainty
on the exact timing given the GFS/GEM are a bit quicker than the
ECWMF. Have gone with the NBM for timing the best chances of
rainfall, but would refer folks to the NHC page for more on the
official track/timing of Elsa. Temperature wise will have readings
in the 70s to low 80s with 925 hPa airmass of 15-20 degrees Celsius
overhead.

Saturday through Monday...

Frontal boundary may be over or just to the south of the region
during this timeframe. Leaned heavily on the NBM guidance given the
uncertainty on where exactly the front will be located. Have capped
precipitation chances at slight chance to chance. Temperatures are
anticipated to be more seasonable during this timeframe and no
washouts are expected.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...Moderate confidence.

VFR with scattered afternoon thunderstorms. Isolated strong to
severe storms from about 3 PM northwest MA to 8 PM south coast
with local MVFR conditions. Isolated strong to damaging winds in
excess of 50 kt possible and there could be a few instances of
hail as well. Otherwise SW winds 15-25 kt.

Tonight...High confidence.

Any lingering storms along the south coast weaken rapidly and/or
move offshore by 00-01Z. SW winds diminish. MVFR possible in
patchy fog, especially across the south coast. Cannot be ruled
out a bit further up the coastline, but thinking the risk is
highest along the south coast due to a subtle shift of winds
from the W instead of SW. This includes Cape Cod and the
Islands.

Wednesday...Moderate confidence.

IFR/MVFR possible RI and southeast MA in morning. Otherwise VFR
with another round of showers and afternoon thunderstorms. A
few strong storms are possible. Light SW winds.

Wednesday...Moderate confidence.

Mainly VFR. Areas IFR early towards the south coast of New
England. Scattered SHRA and TSRA.

Wednesday Night...Moderate confidence.

Mainly VFR. Areas MVFR/IFR early in scattered SHRA.

KBOS TAF...High confidence in TAF trends. Moderate confidence in
timing. Biggest concern is a cluster of strong-severe
thunderstorms in the vicinity of the terminal between 20Z and 00Z
this afternoon/evening.

KBDL TAF...High confidence in TAF. Moderate confidence in
timing. Biggest concern is a cluster of strong-severe
thunderstorms in the vicinity of terminal between 20z and 23z
this afternoon/evening.

Outlook /Thursday through Saturday/...

Thursday: MVFR/IFR conditions possible. Chance SHRA, slight
chance TSRA.

Thursday Night: Mainly IFR, with local MVFR possible. Breezy.
SHRA likely, chance TSRA.

Friday: Mainly IFR, with local MVFR possible. Breezy. SHRA
likely.

Friday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA, slight chance TSRA.

Saturday: Mainly MVFR, with areas VFR possible. Chance SHRA,
slight chance TSRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence. not much change to the overall pattern across
the waters through Wednesday. More changes with a cold front
moving south across the waters sometime Wednesday night.

Will need to monitor for scattered strong thunderstorms
approaching the waters during the late afternoon and early
evening hours. Frequent lightning and strong winds may impact
pose a risk to those on the waters as well, especially across
our near shore waters north of the Plymouth area.

More visibility restrictions in fog expected tonight. Another
round of showers and possible thunderstorms expected tomorrow
into tomorrow night.

Outlook /Thursday through Saturday/...

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Scattered rain showers, isolated
thunderstorms.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, slight chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Rain showers likely, slight chance of
thunderstorms. Visibility 1 to 3 nm.

Friday: Winds less than 25 kt. Local rough seas. Rain showers,
chance of thunderstorms. Visibility 1 to 3 nm.

Friday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, slight chance of thunderstorms. Areas
of visibility 1 to 3 nm.

Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers, slight chance of thunderstorms.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT Wednesday for CTZ002>004.
     Air Quality Alert until 11 PM EDT this evening for CTZ002>004.
MA...Heat Advisory until 7 PM EDT Wednesday for MAZ003-005>007-
     010>019.
RI...Heat Advisory until 7 PM EDT Wednesday for RIZ001-002.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ230>237-251.
     Small Craft Advisory until midnight EDT tonight for ANZ250.
     Small Craft Advisory until 8 AM EDT Wednesday for ANZ254>256.

&&

SYNOPSIS...Belk/BL
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...BL
AVIATION...Belk/BL
MARINE...Belk/BL
Hazardous weather outlook, Jul 6, 5:34 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
534 AM EDT Tue Jul 6 2021

MAZ002-004-008-009-020>024-026-RIZ003>007-070945-
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
534 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, southeastern Massachusetts, western
Massachusetts, northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible this afternoon
into this evening. The main threat with any stronger storms are
damaging wind gusts, isolated hail and heavy downpours which may lead
to localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe thunderstorms are possible Wednesday into
Wednesday night across southern New England. The main threat with any
stronger storms are damaging wind gusts and heavy downpours which may
lead to localized flooding.

Elsa will pass through portions of southern New England or just
offshore on Friday. The main threat with Elsa, or its remnants, will
be locally heavy downpours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ003-005>007-010>019-RIZ001-002-070945-
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-
534 AM EDT Tue Jul 6 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, western Massachusetts and northern Rhode Island.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible this afternoon
into this evening. The main threat with any stronger storms are
damaging wind gusts, isolated hail and heavy downpours which may lead
to localized flooding.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe thunderstorms are possible Wednesday into
Wednesday night across southern New England. The main threat with any
stronger storms are damaging wind gusts and heavy downpours which may
lead to localized flooding.

Elsa will pass through portions of southern New England or just
offshore on Friday. The main threat with Elsa, or its remnants, will
be locally heavy downpours.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ002>004-070945-
Hartford CT-Tolland CT-Windham CT-
534 AM EDT Tue Jul 6 2021

...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northern Connecticut.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible this afternoon
into this evening. The main threat with any stronger storms are
damaging wind gusts, isolated hail and heavy downpours which may lead
to localized flooding.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe thunderstorms are possible Wednesday into
Wednesday night across southern New England. The main threat with any
stronger storms are damaging wind gusts and heavy downpours which may
lead to localized flooding.

Elsa will pass through portions of southern New England or just
offshore on Friday. The main threat with Elsa, or its remnants, will
be locally heavy downpours.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ230>237-250-251-254>256-070945-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
534 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible this afternoon
into this evening. The main threat with any stronger storms are
damaging wind gusts and isolated hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe storms are possible Wednesday into
Wednesday night. The main threat with any stronger storms are
damaging wind gusts.

Elsa will pass through portions of southern New England or just
offshore on Friday. Expect rain with locally heavy downpours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 6, 2:14 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
214 PM EDT Tue Jul 6 2021

MAZ002-061900-
Western Franklin MA-
214 PM EDT Tue Jul 6 2021

...DEVELOPING STRONG THUNDERSTORM MOVING INTO NORTHWESTERN
FRANKLIN COUNTY...

At 214 PM EDT, Doppler radar was tracking a strong thunderstorm over
Florida, or 8 miles east of North Adams, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and brief torrential donwpours can
also be expected.

Locations impacted include...
Monroe, Buckland, Conway, Shelburne, Ashfield, Colrain, Charlemont,
Leyden, Heath, Rowe and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4273 7262 4250 7269 4257 7297 4263 7295
      4267 7296 4266 7298 4267 7300 4270 7295
      4270 7302 4274 7302
TIME...MOT...LOC 1814Z 279DEG 15KT 4265 7295

Loconto
Special weather statement, Jul 6, 3:02 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
302 PM EDT Tue Jul 6 2021

MAZ002-003-008-061945-
Western Franklin MA-Western Hampshire MA-Eastern Franklin MA-
302 PM EDT Tue Jul 6 2021

...STRONG THUNDERSTORM IN BERKSHIRE COUNTY MOVING ACROSS THE
BERKSHIRES..

At 300 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cheshire, or near Pittsfield, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can also
be expected

Locations impacted include...
Deerfield, Williamsburg, Huntington, Buckland, Conway, Shelburne,
Ashfield, Westhampton, Chesterfield, Worthington, Goshen, Cummington,
Plainfield, Middlefield and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western Massachusetts.

LAT...LON 4238 7301 4252 7297 4256 7298 4259 7297
      4256 7265 4231 7276
TIME...MOT...LOC 1900Z 284DEG 28KT 4252 7317

Loconto
Special weather statement, Jul 6, 3:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
306 PM EDT Tue Jul 6 2021

MAZ008>011-061945-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
306 PM EDT Tue Jul 6 2021

...STRONG THUNDERSTORM MOVING INTO GREATER SPRINGFIELD...

At 305 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southampton, or near Holyoke, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can also
be expected.

Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Northampton, West
Springfield, Ludlow, South Hadley, Easthampton, East Longmeadow,
Belchertown, Wilbraham, Palmer, Ware, Monson, Granby, Southampton,
Hadley, Hampden and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...and western Massachusetts.

LAT...LON 4216 7284 4233 7279 4227 7225 4203 7233
TIME...MOT...LOC 1905Z 284DEG 28KT 4223 7272

Loconto

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:42 AM EDTSpecial Weather StatementBOXFranklin33 min
Jul 6, 1:57 AM EDTSpecial Weather StatementBOXFranklin33 min
Jul 6, 2:20 AM EDTSpecial Weather StatementBOXFranklin25 min
Jul 6, 2:34 AM EDTSpecial Weather StatementBOXWorcester41 min
Jul 6, 3:33 AM EDTHeat AdvisoryBOXBristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more39 hr
Jul 6, 2:14 PM EDTSpecial Weather StatementBOXFranklin46 min
Jul 6, 3:02 PM EDTSpecial Weather StatementBOXHampshire43 min
Jul 6, 3:12 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire63 min
Jul 6, 3:36 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 6, 3:49 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester56 min
Jul 6, 4:13 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester40 min
Jul 6, 4:20 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire55 min
Jul 6, 4:42 PM EDTSpecial Weather StatementBOXMiddlesex, Worcester48 min
Jul 6, 4:43 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester62 min
Jul 6, 4:51 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester33 min
Jul 6, 5:13 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Suffolk, Worcester62 min
Jul 6, 5:16 PM EDTSpecial Marine WarningBOX44 min
Jul 6, 5:19 PM EDTSpecial Weather StatementBOXEssex41 min
Jul 6, 5:21 PM EDTSpecial Marine WarningBOX39 min
Jul 6, 5:21 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester42 min
Jul 6, 5:52 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Worcester53 min
Jul 6, 5:54 PM EDTSpecial Marine WarningBOX66 min
Jul 6, 5:57 PM EDTSpecial Marine WarningBOX48 min
Jul 6, 6:00 PM EDTSpecial Weather StatementBOXEssex30 min
Jul 6, 6:07 PM EDTSpecial Marine WarningBOX23 min
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Plymouth, Suffolk31 min
Jul 6, 6:37 PM EDTSpecial Marine WarningBOX23 min
Jul 6, 6:45 PM EDTSpecial Weather StatementBOXBristol, Plymouth45 min
Jul 6, 6:52 PM EDTSpecial Marine WarningBOX53 min
Jul 6, 6:58 PM EDTSpecial Weather StatementBOXWashington32 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region60 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.